On the Hilbert Scheme of Curves in Higher-dimensional Projective Space.
Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__90_2_156178,
author = {Barbara Fantechi},
title = {On the {Hilbert} {Scheme} of {Curves} in {Higher-dimensional} {Projective} {Space.}},
journal = {Manuscripta mathematica},
pages = {1--16},
year = {1996},
volume = {90},
number = {2},
zbl = {0859.14001},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156178/}
}
Barbara Fantechi. On the Hilbert Scheme of Curves in Higher-dimensional Projective Space.. Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 1-16. http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156178/